cardiactec Posted March 1, 2007 Report Share Posted March 1, 2007 Hi all,I saw my PCP yesterday about the florinef .3mgs/day i'm on.....i think overall i'm doing better on the florinef, but i am getting very ABRUPT out of nowhere sensations of blacking out. before going on florinef, those sensations were gradual. anyway, the doc did orthostatics on me and these were the numbers (mind you this is on 120mgs beta and .3mgs florinef):supine: 130/60 HR 72sitting: 120/50 HR 80standing: 90/80 HR 120i had only been standing for 2 minutes when they got the reading of 90/80 and HR of 120 ......two hours before i went in for those readings, i ate two pieces of greek olive pizza and i actually added table salt TO the greek olives (heh, you know you have a BP problem when you're adding salt to greek olives!) along with pounding two 12 ounce glasses of water. i was shocked that my BP hit a 30 point drop like that from sitting to standing and i am a little concerned it would have dropped out more if i had stayed standing...........anyone on florinef at such a high dose still get fairly low readings? i was put on florinef because my BP was hovering around 80 systolic......i dont see much difference from 80 to 90 and considering that was only after two minutes of standing, that is concerning to me. the symptoms are there as well which can be quite dramatic (sensation of blacking out)........ Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.